# SDR RAIA990813

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- Engine: Garrtt TPE33114
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 31041033
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

FLT 7461 - BHM - RIGHT OIL PRESS LOW.  SHUT DOWN ENGINE.  MAINTENANCE REPLACED REAR TURBINE BEARING AIR/OIL SEAL.  (M)
